# SDR VNAA2017032100012

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 29,607 hours, 29,274 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LEFT AND RIGHT BULKHEAD POSTS AT LBL 9 AND RBL 9 AND FLOOR LEVEL ATTACHMENT ANGLES ARE CORRODED ABOVE FROM POST TO FLOOR STRUCTURE; REPAIRED.
